# SDR SWAA2022022823038

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 947 BULKHEAD; RBL 20 TO 23; LOWER CURVED ANGLE HAS CORROSION ON UPPER AND LOWER ER SURFACE. / REMOVED CORROSION ON BULK HEAD RBL 20 TO 23 IAW SRM 51-10-07-0G-0. VERFIED MATERIAL LOSS ORIGNIAL 'T' .080 LOSS OF .011' REMAINING 'T' .069' FOUND TO BE OUT OF LIMITS IAW SRM 3-00-53-1A-2. REMOVED AND REPLACED AFT BULKHEAD STA 947 RBL TO 23 IAW SRM 51-4-02-0G-0 @ BOEING DWG 149A8110 REV- APPLIED CIC IAW AMM 51-00-69/201.
